# SDR CA100929005

- Difficulty date: September 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 9,721 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Undertorqued
- Location: Lt Windshield
- Component: Windshield, Emb, 17001356801
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING B02 CK, WHILE PERFORMING J/C SP3-024 FOR WINDSHIELD FASTENER TORQUE FOUND 13 LOOSE FASTENERS.  SCREWS ALL RETORQUED IAW AMM 56-11-00-04.
